Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Toric degenerations and vector bundles

Author: Joseph Gubeladze
Journal: Proc. Amer. Math. Soc. 127 (1999), 3493-3494
MSC (1991): Primary 13D15, 19A49
Published electronically: May 17, 1999
MathSciNet review: 1622734
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: There are many affine subalgebras of polynomial rings with highly non-trivial projective modules, whose initial algebras (toric degenerations) are still finitely generated and have all projective modules free.

References [Enhancements On Off] (What's this?)

  • [Bass] H. Bass, Algebraic $K$-theory, W. A. Benjamin, Inc., 1968. MR 40:2736
  • [CHV] A. Conca, J. Herzog, G. Valla, SAGBI bases with applications to blow-up algebras, J. Reine Angew. Math. 474 (1996), 113-138. MR 97h:13023
  • [Gu1] J. Gubeladze, Anderson's conjecture and the maximal monoid class, over which projective modules are free, Math. USSR Sbornik 63 (1989), 165-180. MR 89d:13010
  • [Gu2] J. Gubeladze, Nontriviality of $SK_1(R[M])$, J. Pure Appl. Alg. 104 (1995), 169-190. MR 96j:19002
  • [RS] L. Robbiano and M. Sweedler, Subalgebra bases, in Commutative algebra, Proc. Workshop, Salvador/Brasil 1988, Lect. Notes Math. 1430 (1990), 61-87. MR 91f:13027
  • [Sri] V. Srinivas, $K_1$ of the cone over a curve, J. Reine Angew. Math. 381 (1987), 37-50. MR 89e:14008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13D15, 19A49

Retrieve articles in all journals with MSC (1991): 13D15, 19A49

Additional Information

Joseph Gubeladze
Affiliation: A. Razmadze Mathematical Institute, Alexidze St. 1, 380093 Tbilisi, Georgia

Received by editor(s): February 20, 1998
Published electronically: May 17, 1999
Additional Notes: This research was supported in part by the Alexander von Humboldt Foundation and CRDF grant #GM1-115.
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society